Weighted means in non-archimedean fields
Annales Mathématiques Blaise Pascal, Volume 2 (1995) no. 1, pp. 191-200.
@article{AMBP_1995__2_1_191_0,
     author = {P.N. Natarajan},
     title = {Weighted means in non-archimedean fields},
     journal = {Annales Math\'ematiques Blaise Pascal},
     pages = {191--200},
     publisher = {Laboratoires de Math\'ematiques Pures et Appliqu\'ees de l'Universit\'e Blaise Pascal},
     volume = {2},
     number = {1},
     year = {1995},
     doi = {10.5802/ambp.30},
     zbl = {0836.40003},
     mrnumber = {1342815},
     language = {en},
     url = {https://ambp.centre-mersenne.org/articles/10.5802/ambp.30/}
}
TY  - JOUR
TI  - Weighted means in non-archimedean fields
JO  - Annales Mathématiques Blaise Pascal
PY  - 1995
DA  - 1995///
SP  - 191
EP  - 200
VL  - 2
IS  - 1
PB  - Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
UR  - https://ambp.centre-mersenne.org/articles/10.5802/ambp.30/
UR  - https://zbmath.org/?q=an%3A0836.40003
UR  - https://www.ams.org/mathscinet-getitem?mr=1342815
UR  - https://doi.org/10.5802/ambp.30
DO  - 10.5802/ambp.30
LA  - en
ID  - AMBP_1995__2_1_191_0
ER  - 
%0 Journal Article
%T Weighted means in non-archimedean fields
%J Annales Mathématiques Blaise Pascal
%D 1995
%P 191-200
%V 2
%N 1
%I Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
%U https://doi.org/10.5802/ambp.30
%R 10.5802/ambp.30
%G en
%F AMBP_1995__2_1_191_0
P.N. Natarajan. Weighted means in non-archimedean fields. Annales Mathématiques Blaise Pascal, Volume 2 (1995) no. 1, pp. 191-200. doi : 10.5802/ambp.30. https://ambp.centre-mersenne.org/articles/10.5802/ambp.30/

[1] G. Bachmam, Introduction to p-adic numbers and valuation theory, Academic Press, 1964. | MR: 169847 | Zbl: 0192.40103

[2] G.H. Hardy , Divergent Series, Oxford, 1949. | MR: 30620 | Zbl: 0032.05801

[3] A.F. Monna, Sur le théorème de Banach-Steinhauss, Indag. Math. 25(1963) , 121-131. | MR: 151823 | Zbl: 0121.32703

[4] P.N. Natarajan, Criterion for regular matrices in non-archimedean fields J. Ramanujan Math. Soc. 6 (1991) , 185-195. | MR: 1132355 | Zbl: 0751.40003

[5] G.M. Petersen, Regular matrix transformations,Mc Graw-Hill, London, 1966. | MR: 225045 | Zbl: 0159.35401

[6] V.K. Srinivasan, On certain summation processes in the p-adic field, Indag. Math. 27 ( 1965) , 368-374. | MR: 196334 | Zbl: 0128.28004

Cited by Sources: